staple
With cedram.org

Search the site


Year 2012

1  2


Stéphane Ballet; Robert Rolland
Lower bounds on the class number of algebraic function fields defined over any finite field
Vol. 24 no. 3 (2012), p. 505-540 Details
Alina Bucur; Kiran S. Kedlaya
The probability that a complete intersection is smooth
Vol. 24 no. 3 (2012), p. 541-556 Details
Orlando Cau
Delta-composantes des espaces de modules de revêtements
(Delta-components of moduli spaces of covers)
Vol. 24 no. 3 (2012), p. 557-582 Details
Peter J. Cho; Henry H. Kim
Dihedral and cyclic extensions with large class numbers
Vol. 24 no. 3 (2012), p. 583-603 Details
Benjamin Collas
Action of the Grothendieck-Teichmüller group on torsion elements of full Teichmüller modular groups in genus zero
Vol. 24 no. 3 (2012), p. 605-622 Details
Éric Delaygue
Intégralité des coefficients de Taylor de racines d’applications miroir
(Integrality of the Taylor coefficients of roots of mirror maps)
Vol. 24 no. 3 (2012), p. 623-638 Details
Claus Diem
On the discrete logarithm problem for plane curves
Vol. 24 no. 3 (2012), p. 639-667 Details
Mladen Dimitrov; Eknath Ghate
On classical weight one forms in Hida families
Vol. 24 no. 3 (2012), p. 669-690 Details
Franz Lemmermeyer
Binomial squares in pure cubic number fields
Vol. 24 no. 3 (2012), p. 691-704 Details
Aaron Levin
Siegel’s theorem and the Shafarevich conjecture
Vol. 24 no. 3 (2012), p. 705-727 Details
Florian Pausinger
Weak multipliers for generalized van der Corput sequences
Vol. 24 no. 3 (2012), p. 729-749 Details
Joseph H. Silverman
Lehmer’s conjecture for polynomials satisfying a congruence divisibility condition and an analogue for elliptic curves
Vol. 24 no. 3 (2012), p. 751-772 Details
Evgeniy Zorin
Multiplicity estimate for solutions of extended Ramanujan’s system
Vol. 24 no. 3 (2012), p. 773-781 Details
Masami Fujimori
The algebraic groups leading to the Roth inequalities
Vol. 24 no. 2 (2012), p. 257-292 Details
Mark van Hoeij; Vivek Pal
Isomorphisms of algebraic number fields
Vol. 24 no. 2 (2012), p. 293-305 Details
Yuichi Kamiya; Leo Murata
Relations among arithmetical functions, automatic sequences, and sum of digits functions induced by certain Gray codes
Vol. 24 no. 2 (2012), p. 307-337 Details
Masanari Kida
On metacyclic extensions
Vol. 24 no. 2 (2012), p. 339-353 Details
Maurizio Laporta
On the number of representations in the Waring-Goldbach problem with a prime variable in an arithmetic progression
Vol. 24 no. 2 (2012), p. 355-368 Details
Melisa J. Lavallee; Blair K. Spearman; Qiduan Yang
PSL$(2,7)$ septimic fields with a power basis
Vol. 24 no. 2 (2012), p. 369-375 Details
Antonio Lei; Sarah Livia Zerbes
Signed Selmer groups over $p$-adic Lie extensions
Vol. 24 no. 2 (2012), p. 377-403 Details
Benjamin Linowitz; Thomas R. Shemanske
Embedding orders into central simple algebras
Vol. 24 no. 2 (2012), p. 405-424 Details
Kevin J. McGown
Norm-Euclidean Galois fields and the Generalized Riemann Hypothesis
Vol. 24 no. 2 (2012), p. 425-445 Details
Dong Quan Ngoc Nguyen
The arithmetic of certain del Pezzo surfaces and K3 surfaces
Vol. 24 no. 2 (2012), p. 447-460 Details
Alena Pirutka
$R$-équivalence sur les familles de variétés rationnelles et méthode de la descente
($R$-equivalence on families of rational varieties and the descent method)
Vol. 24 no. 2 (2012), p. 461-473 Details
Andrew V. Sutherland
A local-global principle for rational isogenies of prime degree
Vol. 24 no. 2 (2012), p. 475-485 Details
Stéphane Viguié
Invariants and coinvariants of semilocal units modulo elliptic units
Vol. 24 no. 2 (2012), p. 487-504 Details
Victor Abrashkin; Ruth Jenni
The field-of-norms functor and the Hilbert symbol for higher local fields
Vol. 24 no. 1 (2012), p. 1-39 Details
Jeffrey D. Achter
Explicit bounds for split reductions of simple abelian varieties
Vol. 24 no. 1 (2012), p. 41-55 Details
Anne Bertrand-Mathis
Nombres de Pisots, matrices primitives et bêta-conjugués
(Pisot numbers, primitive matrices and beta-conjugates)
Vol. 24 no. 1 (2012), p. 57-72 Details
Gebhard Böckle; Ralf Butenuth
On computing quaternion quotient graphs for function fields
Vol. 24 no. 1 (2012), p. 73-99 Details

1  2